MAUDE Adverse Event Report: EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC INFUSION PUMP

EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC INFUSION PUMP
Model Number 484011
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record for the reported lot number was reviewed and confirmed that the lot was manufactured according to approved manufacturing procedures.Retained samples were also tested and passed.
 
Event or Problem Description
On 05/22 - pt connected to disposable infusion device (smart z) for 46 hrs.Infusion of fluorouracil.Pt returned to infusion suite am 05/23 after noting visible blood in tubing from port needle site to infusion pump.Wrapping had been applied to site of needle/pump connection at time placed 05/22 to insure tight connection.At time of arrival to cho, tape noted wet with 5fu residue present on pt's upper abdomen.All clamps examined and were open.Physician notified, pharmacy recalibrated dose for 24 hr 5fu infusion.Pt discharged to home with infusion via cadd pump.

Brand Name
SMARTEZ PUMP
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
EPIC INTERNATIONAL (THAILAND) CO., LTD.
hemaraj eastern seaboard
industrial estate 500/73
moo 2, tasit pluak daeng, rayong 21140
TH  21140
MDR Report Key9801645
Report Number3012429465-2020-00003
Device Sequence Number16663628
Product Code MEB
UDI-Device Identifier18859299104017
UDI-Public(01)18859299104017(10)C8M04(17)211018(11)181128(241)SE0002-100C
Combination Product (Y/N)N
PMA/510(K) Number
K1501650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2021
Device Model Number484011
Device Lot NumberC8M04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1